# SDR CALA2014102792615

- Difficulty date: October 26, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 69,618 hours, 7,998 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA 5300-01721 REV C OP 02, WEAR WAS FOUND ON THE PN 65B02512-35 SKIN PANEL AT APPROX STATION 2589, STRINGER 3L.  THE BLEND OUT EXCEEDED ALLOWABLE LIMITS IN SRM 53-00-01.  DAMAGE WAS CUT OUT & A REPAIR DOUBLER INSTALLED IAW ECRA 5330-04936.  THE FUSE SKIN REPAIR INSTALLED IAW ECRA 5330-04936 AT STATION 2589, STRINGER 3L HAS RECEIVED 1ST & 2ND STAGE APPROVAL.  A NEW FORM 8100-9 SHOWING COMPLIANCE WITH CFR 26.43 D & 25. 571 MUST BE REC BEFORE ACFT REACHES PTT 71,618, CURRENT PTT 69,618.  PLANNING CONTACT EG AFTER 23 NOV 14, BUT BEFORE 23 DEC 14.
